# SDR DALA2018092105703

- Difficulty date: September 17, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 79,750 hours, 10,379 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7+20 HRS INTO FLT ORANGE GLOW TOP OF PILOT FWD WINDOW. AUDIBLE "POP" AND OUTER PANE SHATTERED. WINDOW HEAT TURNED OFF. NO AIR LEAK. DIFF PRESSS STABLE FL360 .79M SAT 55. REPLACED CAPT FWD WINDSHIELD.
